Maximal energy graphs

Koolen, J. and Moulton, V. (2001) Maximal energy graphs. Advances in Applied Mathematics, 26 (1). pp. 47-52. ISSN 0196-8858

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 13 Jun 2011 13:39
Last Modified: 24 Jul 2019 17:31
URI: https://ueaeprints.uea.ac.uk/id/eprint/22434
DOI: 10.1006/aama.2000.0705

Actions (login required)

View Item View Item